# SDR USAA2014051400006

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 62,311 hours, 42,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHTING AT SEATS 6, 7, 8, 9, 10 & 11 INOPERATIVE & THE LT AFT OVERWING EMERGENCY LIGHTING INOPERATIVE.  RELAMPS WERE NO HELP.  REPLACED BATTERY POWER CHARGER AT SEAT 12DEF IAW AMM 33-51-51-962-015.  OPERATIONS CHECKED OK.
